Investigation of some regularities for dense fluids using a simple equation of state

Download
  1. Get@NRC: Investigation of some regularities for dense fluids using a simple equation of state (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1021/j100022a044
AuthorSearch for: ; Search for: ; Search for:
TypeArticle
Journal titleThe Journal of Physical Chemistry
ISSN0022-3654
Volume99
Issue22
Pages92489252; # of pages: 5
Publication date
Peer reviewedNo
NRC publication
This is a non-NRC publication

"Non-NRC publications" are publications authored by NRC employees prior to their employment by NRC.

Identifier10294326
NPARC number12327342
Export citationExport as RIS
Report a correctionReport a correction
Record identifier1c751979-781a-43fd-8976-830de7966fb9
Record created2009-09-10
Record modified2017-03-23
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)